# SDR USAA2009042490972

- Difficulty date: April 3, 2009
- Submitted: April 24, 2009
- Operation: Air carrier
- Aircraft: N155AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 23777
- Aircraft time: 67,949 hours, 46,815 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Beam
- Part number: 6546812185
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - C19 - MAJOR REPAIR - INTERGRANULAR CORROSION ON BEAM UPPER FLANGE BETWEEN BS 986.5 TO BS 1006, LBL 8.  REPLACED BEAM BETWEEN BS 986.5 TO BS 1006, LBL 8 IAW B737 SRM 51-10-02.
